# SDR 05FDEA03019

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT AT STA 852 BETWEEN LBL 45.50 AND 62, CORROSION UNDER CLIP NUT HOLES AND MOUNT BOLT AT LBL 45.5.  REMOVED CORROSION IAW SRM 51-10-6, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED CHANNEL IAW 51-30-2.  FABED NEW UPPER CAP USING MAT.2024T3 .016 BATCH 122431 IAW 51-20-1.  FABED NEW CHANNEL ON TRAVELER TD/000219, INSTALLED CHANNEL IAW  SRM 51-30-2.  UPPER CAP INSTALLED IAW SRM 51-30-2.
